# SDR DALA2023070605481

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 72,424 hours, 31,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 EXIT SIGN OVER DOOR 2L DETACHED. CORRECTIVE ACTION: REINSTALLED EXIT LENS COVER PER B757 AMM 33-51-01. (4865276)
